MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX W BX 80 OPT CVR INTL; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX W BX 80 OPT CVR INTL; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2860
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient suffered pressure injuries on their abdomen.The wounds were treated with special wound dressings.The customer is not alleging the mattress caused or contributed directly to the injury.
 
Additional Manufacturer Narrative
After investigation, the alleged pressure injury was most likely due to the patient lying belly down for an extended period of time with little movement due to their medical condition.The support surface was not alleged to have any defect or malfunction.A stryker field service representative attempted to evaluated the mattress, however the customer could not locate the unit.H3 other text : device not made available for evaluation.
 
Event or Problem Description

Brand Name
ISOFLEX W BX 80 OPT CVR INTL
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9717292
Report Number0001831750-2020-00302
Device Sequence Number10853090
Product Code IKY
UDI-Device Identifier07613327278514
UDI-Public07613327278514
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2860
Device Catalogue Number2860000026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;